# SDR CALA2017060501726

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 59,748 hours, 24,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4788
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 2 SVC, CABIN EMERGENCY LIGHTS TEST FAILED ON CIDS BY DISPLAYING EPSU BATTERY LT, AND EPSU COMM FWD. LT.   REPLACED AFT CABIN EMERGENCY POWER SUPPLY AND BATTERY IAW AMM 33-51-38, TEST NOW PASSES.
